# SDR FDEA201001310294

- Difficulty date: January 31, 2010
- Submitted: February 1, 2010
- Operation: Air carrier
- Aircraft: N936FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23293
- Aircraft time: 83,960 hours, 29,058 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 311N50054
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENG PYLON, 2 EACH CRACKS FOUND IN LT AFT INBD BOLT HOLE ON   HORIZ FLANGE. (REF: EO F-5450-7-5006 P1 PG 13 STEP 2 FOR DETAILS).  LT PYLON AFT BULKHEAD R & R IAW EA NR F-5450-135814.  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
